# SDR DALA2024062706547

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 29,106 hours, 11,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT MAIN CABIN FLOOR STRUCTURE SUPPORT APROX BS.950 RBL.52. REMOVED AND REPLACED SUPPORT P/N: 147A5660Y21 IAW B737 SRM 51-40-02-0G.
